Variétés bi-structurées et opérateurs de récursion
Annales de l'I.H.P. Physique théorique, Volume 43 (1985) no. 3, pp. 349-357.
@article{AIHPA_1985__43_3_349_0,
     author = {Gutkin, D.},
     title = {Vari\'et\'es bi-structur\'ees et op\'erateurs de r\'ecursion},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {349--357},
     publisher = {Gauthier-Villars},
     volume = {43},
     number = {3},
     year = {1985},
     mrnumber = {824844},
     zbl = {0587.58015},
     language = {fr},
     url = {http://archive.numdam.org/item/AIHPA_1985__43_3_349_0/}
}
TY  - JOUR
AU  - Gutkin, D.
TI  - Variétés bi-structurées et opérateurs de récursion
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1985
SP  - 349
EP  - 357
VL  - 43
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1985__43_3_349_0/
LA  - fr
ID  - AIHPA_1985__43_3_349_0
ER  - 
%0 Journal Article
%A Gutkin, D.
%T Variétés bi-structurées et opérateurs de récursion
%J Annales de l'I.H.P. Physique théorique
%D 1985
%P 349-357
%V 43
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1985__43_3_349_0/
%G fr
%F AIHPA_1985__43_3_349_0
Gutkin, D. Variétés bi-structurées et opérateurs de récursion. Annales de l'I.H.P. Physique théorique, Volume 43 (1985) no. 3, pp. 349-357. http://archive.numdam.org/item/AIHPA_1985__43_3_349_0/

[1] F. Magri, A geometrical approach to the nonlinear solvable equations, Lecture Notes in Physics, t. 120, Springer-Verlag, 1980, p. 233-263. | MR

[2] F. Magri, C. Morosi, A geometrical characterization of integrable Hamiltonian systems through the theory of Poisson-Nijenhuis manifolds, preprint Milano Univ., 1984.

[3] F. Magri, C. Morosi, O. Ragnisco, Reduction techniques for infinite-dimensional Hamiltonian systems: some ideas and applications. Communications in Mathematical Physics, t. 99, 1985, p. 115-140. | MR | Zbl

[4] G. Marmo, A geometrical characterization of completely integrable systems, in Proceedings of the meeting « Geometry and Physics », Florence, 1982, p. 257- 262. | MR | Zbl

[5] S. De Filippo, G. Marmo, M. Salerno, G. Vilasi, A new characterization of completely integrable systems, preprint Salerno Univ., 1983.

[6] De Filippo, M. Salerno, G. Vilasi. A geometrical approach to the integrability of soliton equations. Letters in Mathematical Physics, t. 9, n° 2, 1985, p. 85-91. | MR | Zbl

[7] B. Fuchssteiner, The Lie algebra structure of degenerate Hamiltonian and bihamiltonian systems, Progress of Theoretical Physics, t. 68, n° 4, 1982, p. 1082- 1104. | MR | Zbl

[8] A. Lichnerowicz. Les variétés de Poisson et leurs algèbres de Lie associées, Journal of Differential Geometry, t. 12, 1977, p. 253-300. | MR | Zbl

[9] C.M. Marle, Poisson manifolds in mechanics, in Bifurcation Theory, Mechanics and Physics, Reidel Publishing Company, 1983, p. 47-76. | MR | Zbl

[10] Y. Kosmann-Schwarzbach, Cours de 3e cycle, Université de Lille, 1984.

[11] A. Weinstein, Symplectic manifolds and their Lagrangian submanifolds, Advances in Mathematics, t. 6, 1971, p. 329-346. | MR | Zbl

[12] V.I. Arnold, Mathematical methods of classical mechanics, Springer-Verlag, New York, 1978. | MR | Zbl